# SDR CA100601008

- Difficulty date: November 12, 2009
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwc PW308C
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Engine
- Part time: 3,080 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS HAVE BEEN FOUND AT THE INTERMEDIATE CASE INNER STRUT RADII.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH CAUSE AND DEFINE MITIGATING MAINTENANCE ACTION.
